MathSciNet Relay Station
MathSciNet bibliographic data
MR1267224 55N05 (55P55 55Q07)
Hernández Paricio, L. J. Applications of simplicial $M$-sets to proper and strong shape theories. Trans. Amer. Math. Soc. 347 (1995), no. 2, 363–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement